# SDR ASAA2025021155939

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62683
- Aircraft time: 28,601 hours, 9,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING CREW REPORTS L2 DOOR WILL NOT FULLY OPEN. GROUNDED - YES. PERFORMED GENERAL VISUAL OF L2 DOOR, FOUND THAT THE INBOARD SIDE OF THE DOOR HAS TO BE PULLED AND HELD INBOARD TO FULLY OPEN L2 DOOR. P. BOMAR 1048977 02/11/2025. WHEN ATTEMPTING TO CLOSE L2 DOOR, THE ESCAPE SLIDE GIRT BAR MAKES CONTACT WITH THE FLIGHT ATTENDANT JUMP SEAT. P. BOMAR 1048977 02/11/2025. INITIATED MIG-2C S/N 40-0067846. 1045477 02/11/2025. MIG-2C S/N 40-0067847 INITIATED. 1085150 02/12/2025. FOUND L2 GUIDE ARM OUT OF ADJUSTMENT. REPLACED GUIDE ARM AND ADJUSTED GUIDE ARM. ADJUSTED FWD STOP PINS REF AMM 52-13-00-820-801 STEPS 2.I. & 2.Q. VERIFIED L-2 GIRT BAR CLEARS FLIGHT ATTENDANT JUMP SEAT. 1014630 02/12/2025. INSP 37 1023426 02/12/2025. L2 SNUBBER, FWD UPPER LOCK LATCH RECEIVER AND FWD UPPER STOP PAD FITTINGS ALSO NEED REPLACED WITH ADJUSTMENTS AND INSP BUY-OFFS COMPLETED ON MIG-2C'S 40-0067846 AND 40-0067847 WHICH ARE BOTH CLOSED. TASKS COMPLETE.
